# SDR SWIA2019022645568

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 39,742 hours, 25,252 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN TO GATE, AFT LAV SMOKE WARNING MSG DISPLAYED WITH REPORT SMOKE FROM FA AND BURNING SMELL IN FLIGHT DECK. EMERGENCY DECLARED AND PROCEEDED WITH EXPEDITED EVACUATION. (FLT#3018) CLOSED FOUND #2 RECIRC FAN RUNNING HOT. REMOVED AND REPLACED #2 RECIRC FAN IAW AMM.  PERFORMED OPS TEST OF ACM SYSTEM IAW AMM. RAN ENGINE AND APU BLEED SOURCES FOR AN EXTENDED AMOUNT OF TIME.  NO FURTHER SMELLS OR SMOKE NOTED AT THIS TIME.
